# SDR UPS97823135

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT AFT ENTRY DOOR CUTOUT AFT JAMB WEB CRACKED AND HOLE BROKEN OUT APPROX LONGERON 20L.  REPAIRED PER UPS EO DC8-5350-7876-A.
